# SDR 2005UALA01136

- Difficulty date: October 13, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 37,092 hours, 7,109 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL AND HUMMING NOISE FROM DOOR 2 AFT CHILLER. MANUFACTURER REPORTS COMPRESSOR CRUSH WASHERS RELIEVED, ALLOWING RELEASE OF REFRIGERANT AND OIL.  NO CAUSE FOR OVERPRESSURE FOUND.  MANUFACTURER REPORTS PERIOD OF QUALITY DEPARTURE DESCRIBED AS INCORRECT USE OF INSTALLATION TOOL.  THIS UNIT WAS MANUFACTURED DURING THAT PERIOD AND BELIEVED TO BE SUBJECT TO THE REPORTED FAILURE AS A RESULT.
